On iterations of Misiurewicz's rational maps on the Riemann sphere
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 431-444.
@article{AIHPA_1990__53_4_431_0,
     author = {Grzegorczyk, P. and Przytycki, F. and Szlenk, W.},
     title = {On iterations of {Misiurewicz's} rational maps on the {Riemann} sphere},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {431--444},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     zbl = {0718.58031},
     mrnumber = {1096102},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1990__53_4_431_0/}
}
TY  - JOUR
AU  - Grzegorczyk, P.
AU  - Przytycki, F.
AU  - Szlenk, W.
TI  - On iterations of Misiurewicz's rational maps on the Riemann sphere
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 431
EP  - 444
VL  - 53
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1990__53_4_431_0/
UR  - https://zbmath.org/?q=an%3A0718.58031
UR  - https://www.ams.org/mathscinet-getitem?mr=1096102
LA  - en
ID  - AIHPA_1990__53_4_431_0
ER  - 
%0 Journal Article
%A Grzegorczyk, P.
%A Przytycki, F.
%A Szlenk, W.
%T On iterations of Misiurewicz's rational maps on the Riemann sphere
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 431-444
%V 53
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1990__53_4_431_0
Grzegorczyk, P.; Przytycki, F.; Szlenk, W. On iterations of Misiurewicz's rational maps on the Riemann sphere. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 431-444. http://archive.numdam.org/item/AIHPA_1990__53_4_431_0/

[D] A. Douady, Disques de Siegel et anneaux de Herman, Séminaire Bourbaki, No. 677, février 1987. | Numdam | MR

[D-H] A. Douady and J. Hubbard, Étude dynamique des polynômes complexes, Publ. Math. Orsay, (2), Vol. 84, (4), p. 85. | Zbl

[H] E. Hille, Analytic Function Theory, Boston-New York-Chicago-Atlanta-Dallas-Palo Alto-Toronto: Ginn and Company, 1962. | MR

[Her] M. Herman, Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann, Bull. Soc. Math. France, Vol. 112, 1984, pp. 93-142. | Numdam | MR | Zbl

[Hö] L. Hörmander, An Introduction to Complex Analysis in Several Variables, D. van Nostrand Company Inc., Princeton, New Jersey, 1966. | MR | Zbl

[K-S] K. Krzyzewski and W. Szlenk, On Invariant Measures for Expanding Differentiable Mappings, Studia Math., Vol. 33, 1969, pp. 83-92. | MR | Zbl

[L] M.Ju. Lyubich, On a Typical Behaviour of Trajectories for a Rational Map of Sphere, Dokl. Ak. N. U.S.S.R., Vol. 268.1, 1982, pp. 29-32. | Zbl

[M] M. Misiurewicz, Absolutely Continuous Measures for Certain Maps of an Interval, Publications Mathématiques I.H.E.S., Vol. 53, pp. 17-51. | Numdam | MR | Zbl

[R] M. Rees, Positive Measure Sets of Ergodic Rational Maps, Ann. Sci. Éc. Norm. Sup., 4e série, Vol. 19, 1986, pp. 383-407. | Numdam | MR | Zbl

[S] W. Szlenk, Absolutely Continuous Invariant Measures for Rational Mappings of the Sphere S2, Geometric Dynamics (Rio de Janeiro, 1981), pp. 767-783, Lect. Notes Math., Vol. 1007, Springer, Berlin-New York, 1983. | MR | Zbl